# SDR SCNA20251216492

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N836SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40251
- Aircraft time: 47,043 hours, 19,145 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM KLBB WE GOT A GEAR DISAGREE AND RAN THE QRH. THE MANUAL GEAR DOOR HAD POPPED OPEN AND IS HARD TO CLOSE & LATCH.	PERFORMED PSEU BITE PER FIM 32-09 TASK 801 NO FAULTS NOTED. T/S PER FIM 32-30 TASK 815. FOUND MANUAL EXTENSION LIMIT SWITCH S1186 DOOR TO BE CONTAMINATED. CLEANED PER FIM 32-30 TASK 815. DOOR IS SECURE & SECURES PROPERLY.
